MAUDE Adverse Event Report: CARDINAL HEALTH MONOJCT 35ML SYR L-LOCK; SYRINGE, PISTON

CARDINAL HEALTH MONOJCT 35ML SYR L-LOCK; SYRINGE, PISTON
Model Number 1183500777
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/21/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that the outer wall of the luer lock area of the syringe is breaking when pushing saline.
 
Additional Manufacturer Narrative
A physical sample was received at the plant for the investigation.Photo and video samples were also received for analysis.The device history record was reviewed and indicated that the product was released accomplishing all quality standards.Upon visual and functional evaluation of the physical sample, the defect was not confirmed.Upon visual evaluation of the photo and video sample, the defect was confirmed; the luer skirt was broken.Based on the investigation, the root cause could not be determined at this time.A corrective action is not applicable at this time.This complaint will be used for tracking and trending purposes.

Brand Name
MONOJCT 35ML SYR L-LOCK
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
1222 sherwood rd
norfolk NE 68701
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key17310460
Report Number1915484-2023-01319
Device Sequence Number7157853
Product Code FMF
UDI-Device Identifier10192253034691
UDI-Public10192253034691
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1183500777
Device Catalogue Number1183500777
Device Lot Number225563X
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2023
Supplement Date Received by Manufacturer06/21/2023
Initial Report FDA Received Date07/12/2023
Supplement Report FDA Received Date10/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown